Stop using compound sodium lactate injection: Mizoram official | Guwahati News – Times of India


AIZAWL: Mizoram health and family welfare department‘s joint director of food and drugs administration Lalsawma asked people to stop using compound sodium lactate injection as many patients using the intravenous medicine complained of several complications.
Lalsawma told TOI on Thursday that a large number of patients were having severe ague (chills and rigors), high fever and blackened lips. He added that the complaints they received were mainly verbal.
In a public statement, Lalsawma said the ringer lactate (RL) is being manufactured by Aligarh-based Swaroop Pharmaceuticals Pvt. Ltd.
“We have received numerous complaints that many patients were facing health complications while and after using RL,” he said. The samples of the liquid drugs, manufactured by the Swaroop Pharmaceuticals, have been sent to the drug-testing laboratory for quality check, he added and urged people not to use RL until and unless the test results are available and found to be suitable for intravenous use.
Lalsawma asked all the wholesalers of the Swaroop Pharmaceuticals to immediately recall all the RLs that they have sold, irrespective of the number of batches.





Source link

Leave a Reply

Your email address will not be published.